MathSciNet Relay Station
MathSciNet bibliographic data
MR1486389 41A50 (30D55 30E10)
Baratchart, L.; Leblond, J. Hardy approximation to $L^p$ functions on subsets of the circle with $1\leq p<\infty$. Constr. Approx. 14 (1998), no. 1, 41–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement